# SDR FDEA201806181536

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,009 hours, 25,692 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, NR 1 AND NR 2 FLAP TRACKS LOOSE AT AFT ATTACH POINT TO REAR SPAR. REPLACED NR 1 AND NR 2 FLAP TRACK ATTACHING HARDWARE (WITH FLAP TRACKS REMOVED) IAW AMM 27-51-15  SEE SNRM N00557 FOR DETAILED WORK STEPS.
